# SDR ASAA2020083193110

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 23,737 hours, 7,735 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE MW0326 FOUND DAMAGED DURING ENGINE HARNESS INSPECTION.  GROUNDED - YES.  REMOVED AND REPLACED NR 1 ENGINE CORE FIRE DETECTION HARNESS MW0326, IAW B737-900 AMM 26-11-02-000/400-802.  C/W ENGINE FIRE DETECTION OPS TEST, IAW AMM 26-11-00-710-801.  NO DEFECTS TO NOTE.  ALL CHECKS GOOD.  GROUND VERIFICATION TESTS SUCCESSFUL.
